Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 25, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 13, 2008, 4:51 AM CDT for Allen County, Neosho County, Woodson County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 4:51 AM CDT (09:51 UTC)
- Expired
- Jun 13, 2008, 10:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, KS, Neosho County, KS, Woodson County, KS
The radar
The Tulsa radar (KINX), 162 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:00 AM CDT | HEAVY RAIN 3.61 | Galesburg, KS | 24 HOUR PRECIPITATION TOTAL AS OF 7AM. |
| Jun 13, 7:00 AM CDT | HEAVY RAIN 4.26 | Erie, KS | 24 HOUR PRECIPITATION TOTAL AS OF 7AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 130955
FFWICT
KSC001-133-207-131545-
/O.NEW.KICT.FF.W.0025.080613T0951Z-080613T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
451 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEOSHO COUNTY IN SOUTHEAST KANSAS.
SOUTHERN ALLEN COUNTY IN SOUTHEAST KANSAS.
SOUTHERN WOODSON COUNTY IN SOUTHEAST KANSAS.
* UNTIL 1045 AM CDT.
* AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS TRAINING OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 3 AND 5 INCHES OF RAIN HAD OCCURRED
SINCE YESTERDAY EVENING. AN ADDITIONAL 1 TO 2 INCHES OF RAIN
IS POSSIBLE DURING THE NEXT COUPLE OF HOURS.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BASSETT...BATESVILLE...BRONSON...CHANUTE...EARLTON...ELSMORE...
ERIE...GALESBURG...HUMBOLDT...LA HARPE...PETROLIA...ROSE...
SAVONBURG...ST. PAUL...STARK...THAYER...TORONTO...YATES CENTER...
SOUTH MOUND...CHANUTE AIRPORT...IOLA AIRPORT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3738 9553 3772 9552 3773 9595 3792 9595
3791 9507 3738 9507
TIME...MOT...LOC 0951Z 180DEG 0KT 3786 9549
$$
COX1 follow-up statement
000
WGUS73 KICT 131154
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
651 AM CDT FRI JUN 13 2008
KSC001-133-207-131545-
/O.CON.KICT.FF.W.0025.000000T0000Z-080613T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODSON KS-ALLEN KS-NEOSHO KS-
651 AM CDT FRI JUN 13 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NEOSHO...SOUTHERN ALLEN AND SOUTHERN WOODSON COUNTIES...
AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS MOVING OVER THE WARNED AREA.
AT 649 AM CDT...LOCAL LAW ENFORCEMENT WAS REPORTING NUMEROUS AREAS
WHERE LOW LYING FLOODING WAS OCCURRING IN NEOSHO COUNTY. WATER WAS
ALSO CROSSING HIGHWAY 146.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3738 9553 3772 9552 3773 9595 3792 9595
3791 9507 3738 9507
TIME...MOT...LOC 1151Z 180DEG 0KT 3786 9549
$$
COXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:53 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 13, 2:53 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 253 AM CDT FRI JUN 13 2008 .DISCUSSION... THE MAIN CONCERN IS THE SHORT TERM WITH THE FLOOD THREAT THIS MORNING AND THUNDERSTORM CHANCES MOVING BACK INTO THE PICTURE ON SATURDAY NIGHT. TODAY: LATEST LOOK AT THE PROFILERS WAS SHOWING A VERY DISTINCT ELEVATED BOUNDARY (850MB) EXTENDING FROM NEAR BARBER COUNTY TO NEAR WICHITA. THIS BOUNDARY WILL MOVE VERY LITTLE THIS MORNING. IN ADDITION...THERE IS QUITE A BIT OF AID FROM THE RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET POSITIONED FROM SOUTHEAST KANSAS INTO THE UPPER MIDWEST. THIS IS IN RESPONSE TO GOOD ALONG-STREAM VARIATION OCCURRING FROM THE MESOSCALE CONVECTIVE SYSTEM IN THAT REGION. UPPER LEVEL DIFFLUENCE IS ALSO SHARPLY DIFFLUENT. AIR MASS IS VERY RICH WITH PRECIPITABLE WATER VALUES OVER 2 INCHES. THE LOW LEVEL JET IS PROGGED TO VEER OUT TOWARDS DAYBREAK WHICH SHOULD ALLOW FOR THE CELLS TO BECOME MORE PROGRESSIVE. HOWEVER...I AM A BIT CONCERNED THAT IT MAY TRY TO REGENERATE. AS A RESULT...WE PLAN ON KEEPING THE FLASH FLOOD WATCH GOING THIS MORNING. SOME AREAS COULD SEE AS MUCH AS 5 TO 7 INCHES BEFORE ALL IS SAID AND DONE LATER THIS MORNING. THE BOUNDARY SHOULD GRADUALLY SHIFT SOUTHEAST BY AFTERNOON AND ALLOW FOR MOST OF THE CONVECTION TO MOVE EASTWARD. TONIGHT: SHOULD BE A FAIRLY QUIET NIGHT FOR THE MOST PART AS SUBSIDENCE BUILDS OVER THE AREA. SATURDAY-SATURDAY NIGHT: WE MAY SEE SOME ISOLATED CONVECTION TRY TO DEVELOP ALONG THE DRY LINE SATURDAY AFTERNOON...BUT THERE IS SOME POTENTIAL THAT A MESOSCALE CONVECTIVE SYSTEM COULD DEVELOP IN THE HIGH PLAINS AND MOVE TOWARDS CENTRAL AND SOUTH CENTRAL KANSAS SATURDAY NIGHT. SUNDAY-TUESDAY: THE MODELS ARE SHOWING THE UPPER LEVEL RIDGE BUILDING IN THE ROCKIES AND ALLOWING FOR NORTHWEST FLOW TO DEVELOP OVER THE PLAINS AND SETUP A PATTERN WHERE WE MAY SEE NIGHTLY MESOSCALE CONVECTIVE COMPLEXES. AS A RESULT...WE HAVE KEPT POPS IN THE PICTURE THROUGH EARLY NEXT WEEK. COX && .AVIATION... FOR 06Z TAFS...MAIN AVIATION CONCERN REMAINS STORM CHANCES THROUGH MAINLY THE OVERNIGHT HOURS. STORMS CONTINUE TO TRACK ALONG THE COLD FRONT THROUGH SE KS. IT IS POSSIBLE THAT ADDITIONAL STORMS WILL DEVELOP SOUTHWEST OF THIS ACTIVITY OVER EXTREME SOUTH CENTRAL KANSAS AND TRACK EAST. THEREFORE KCNU WILL HAVE THE HIGHEST POTENTIAL TO EXPERIENCE STRONG STORMS THROUGH THE OVERNIGHT HOURS. KICT WILL CONTINUE TO HAVE A CHANCE OF STORMS OVERNIGHT BUT WITH MUCH LESS CONFIDENCE THAN KCNU. SOME ADDITIONAL ACTIVITY IS OCCURRING OVER CENTRAL KS WHERE TWO SURFACE BOUNDARIES HAVE COLLIDED. IN ADDITION THIS AREA IS CLOSE TO THE UPPER WAVE. THIS ACTIVITY OVER CENTRAL KS IS NOT EXPECTED TO BECOME SEVERE AND WILL LIKELY WEAKEN AS THE STORMS TRACK NORTHEAST. THE THREAT FOR STORMS WILL LINGER AT KCNU THROUGH THE MORNING HOURS BEFORE ENDING IN THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 82 59 87 66 / 30 10 10 20 HUTCHINSON 83 58 87 65 / 10 10 10 20 NEWTON 83 58 87 65 / 10 10 10 20 ELDORADO 82 58 86 65 / 40 10 10 20 WINFIELD-KWLD 81 60 87 65 / 50 10 10 10 RUSSELL 84 56 89 66 / 10 0 10 20 GREAT BEND 84 57 89 66 / 10 0 10 20 SALINA 84 57 89 67 / 10 10 10 20 MCPHERSON 83 58 87 65 / 10 10 10 20 COFFEYVILLE 81 60 87 66 / 80 10 10 10 CHANUTE 81 59 86 66 / 100 10 10 10 IOLA 81 58 87 65 / 100 10 10 20 PARSONS-KPPF 81 59 87 66 / 100 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ053-069>072-083- 092>096-098>100. &&
Hazardous weather outlook, Jun 12, 11:00 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1100 PM CDT THU JUN 12 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1100 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTH CENTRAL AND ESPECIALLY SOUTHEAST KANSAS OVERNIGHT. THE STRONGER STORMS OVERNIGHT WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. ADDITIONALLY...OVERNIGHT STORMS WILL PRODUCE HEAVY RAINFALL WHICH WILL RESULT IN FLOODING...ESPECIALLY THROUGH PARTS OF SOUTHEAST KANSAS LATE TONIGHT. SEE THE LATEST FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL LINGER ACROSS PARTS OF SOUTH-CENTRAL AND SOUTHEAST KANSAS FRIDAY AND FRIDAY NIGHT. A FEW OF THE STORMS COULD BE STRONG WITH HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS TO 50 MPH IN PARTS OF SOUTHEAST KANSAS. ALSO HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE IN THAT AREA INTO FRIDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON THROUGH MONDAY. AT THIS TIME IT APPEARS THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE SEVERE. STAY TUNED TO LATER OUTLOOKS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED FROM LATE THIS AFTERNOON THROUGH THE EVENING...ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/KED/ELDER/LAWSON
In the hours before
Local storm report, Jun 13, 3:39 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
339 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM TSTM WND GST GEUDA SPRINGS 37.11N 97.15W
06/13/2008 E75 MPH SUMNER KS LAW ENFORCEMENT
&&
CDBLocal storm report, Jun 13, 3:53 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
353 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM TSTM WND GST ARKANSAS CITY 37.07N 97.04W
06/13/2008 E60 MPH COWLEY KS LAW ENFORCEMENT
&&
RBLLocal storm report, Jun 13, 3:58 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
358 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM HAIL 3 E ARKANSAS CITY 37.07N 96.99W
06/13/2008 E1.75 INCH COWLEY KS LAW ENFORCEMENT
&&
RBLLocal storm report, Jun 13, 4:06 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
406 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM FLASH FLOOD 2 N SEVERY 37.65N 96.23W
06/13/2008 GREENWOOD KS LAW ENFORCEMENT
KDOT HAS BLOCKED OFF A PORTION OF K-99 NORTH OF SEVERY
DUE TO WATER OVER THE ROAD. ALSO FLOODING BEING REPORTED
IN THE TOWN OF FALL RIVER.
&&
RBLLocal storm report, Jun 13, 4:12 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
412 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 2 S ARKANSAS CITY 37.04N 97.04W
06/13/2008 COWLEY KS EMERGENCY MNGR
A SEMI HAS BEEN BLOWN OFF OF THE ROAD...BUT IT IS STILL
UPRIGHT...ONE MILE NORTH OF THE STATE LINE ON HWY 77.
&&
JMBLocal storm report, Jun 13, 4:16 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
416 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM FLASH FLOOD COYVILLE 37.69N 95.90W
06/13/2008 WILSON KS LAW ENFORCEMENT
THE MAIN ROAD LEADING INTO COYVILLE IS UNDER WATER.
0413 AM FLASH FLOOD FREDONIA 37.53N 95.82W
06/13/2008 WILSON KS LAW ENFORCEMENT
WIDESPREAD STREET FLOODING REPORTED THROUGHOUT THE TOWN
OF FREDONIA.
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:09 PM CDT | Areal Flood Warning | ICT | Marion | 3 hr |
| Jun 12, 7:13 PM CDT | Tornado Warning | ICT | Chase | 22 min |
| Jun 12, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 53 min |
| Jun 12, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 63 min |
| Jun 12, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 63 min |
| Jun 12, 8:14 PM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 3 hr |
| Jun 12, 8:17 PM CDT | Tornado Warning | ICT | Chase, Greenwood | 58 min |
| Jun 12, 8:27 PM CDT | Areal Flood Warning | ICT | Butler | 4 hr |
| Jun 12, 8:29 PM CDT | Tornado Warning | ICT | Sedgwick | 34 min |
| Jun 12, 8:42 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| Jun 12, 8:50 PM CDT | Tornado Warning | ICT | Butler | 55 min |
| Jun 12, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 64 min |
| Jun 12, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 59 min |
| Jun 12, 9:39 PM CDT | Areal Flood Warning | ICT | Butler | 33 hr |
| Jun 12, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 60 min |
| Jun 12, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk, Greenwood | 78 min |
| Jun 12, 11:02 PM CDT | Areal Flood Warning | ICT | Elk, Greenwood | 6 hr |
| Jun 12, 11:13 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jun 12, 11:53 PM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 9 hr |
| Jun 13, 2:07 AM CDT | Areal Flood Warning | ICT | Sedgwick | 11 hr |
| Jun 13, 2:08 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 54 min |
| Jun 13, 2:20 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 10 hr |
| Jun 13, 2:29 AM CDT | Flash Flood Warning | ICT | Wilson | 10 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Allen, Neosho | 7 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Neosho | 42 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Labette, Neosho | 66 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Labette | 3 days |
| Jun 13, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 65 min |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 3 days |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Montgomery | 4 days |
| Jun 13, 2:57 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| Jun 13, 3:21 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 54 min |
| Jun 13, 4:02 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 58 min |
| Jun 13, 4:56 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 34 min |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Butler, Cowley | 53 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Cowley | 19 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Sumner | 19 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Cowley | 24 hr |
| Jun 13, 10:28 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Woodson | 21 hr |
| Jun 13, 12:03 PM CDT | Areal Flood Warning | ICT | Elk, Greenwood | 31 hr |
| Jun 13, 12:25 PM CDT | Areal Flood Warning | ICT | Wilson | 20 hr |
| Jun 13, 12:55 PM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Jun 13, 1:58 PM CDT | Areal Flood Warning | ICT | Montgomery | 29 hr |
| Jun 13, 3:41 PM CDT | Areal Flood Warning | ICT | Cowley | 27 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.